# SDR 99ZZZX1559

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175AA
- Make and model: Piper PA-42
- Aircraft serial: 428001017
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 6303P0041A
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TIRE WAS RE-CAPPED BY HAWKINS AIRCRAFT TIRE CO.  TIRE WOULD NOT ALLOW GEAR DOOR TO FULLY CLOSE.
